# SDR ERAA20130036

- Difficulty date: April 30, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N973EA
- Make and model: Beech 1900D
- Aircraft serial: UE391
- Aircraft time: 21,300 hours, 31,792 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Part serial: 677
- Condition: Failed
- Location: Nlg
- Part time: 2,435 hours, 3,829 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR GREEN ANNUNCIATOR LIGHT DID NOT ILLUMINATE WITH GEAR CONTROL HANDLE WITH RED ILLUMINATION.  CYCLED GEAR TWICE THEN USED THE MANUAL GEAR EXTENSION PROCEDURE.  FOUND NLG ACTUATOR DOWNLOAD SWITCH BAD.  REMOVED AND REPLACED NLG RETRACT ACTUATOR IAW B1900D, MAINTENANCE MANUAL 32-30-14.  OPS AND LEAK CHECK GOOD AT GEAR SWING.
